# SDR SWIA200617581

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, LBL 10-11 LOWER ANGLE, CRACKED ON FLANGE AND FRAME FACE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS ON FS 280 LBL 10-11 LOWER ANGLE AS PER CRJ200 REO 601R-53-11-171 C.
